11 Jan 2010
There are no known interactions with foods with the tablet form of therapy. Highly seasoned foods may increase the chances of stomach irritation. This medication may be taken with milk. Avoid alcohol completely as methotrexate and alcohol can cause irreversible damage to the liver leading to cirrhosis. Hope this helps! Good luck to you!
11 Jan 2010
Yes be careful with hot spicey foods,also salty foods and acidy foods.I take Leucovorin Calcium Tablets 8 hours after taking methotrexate do to learning the hard way.Not knowing about the foods the whole inside of mouth had ulcers and took quite a few weeks to clear them up.Had to stop the methorexate for that period.Mongainchrist
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother was just recently diagnosed, and is worried that she will never be able to do anything again.
2 answers • 5 Apr 2010
Was wondering if anyone else has experienced this problem... My husband and family have had enough...
2 answers • 10 Mar 2013
Your friend was diagnosed with rheumatoid arthritis seven years ago she just recently started taking
... methotrexate she is also a long time methamphetamine drug use her I'm worried about my friend does anyone know anything about the ...
2 answers • 31 Jul 2013
I took my first does of 15 mg of Methotrexate on Sunday, Today is Wednesday...I am just starting to?
... feel naucious and my feet, toes and ankles hurt soooo bad, as well as my lower left side of my back. Is this pretty normal?
1 answer • 10 Sep 2015